# SDR FDEA201402060280

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 65,028 hours, 19,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM.  IDENTIFY L1 & R1 DOOR SLIDES INOPERABLE OR MISSING.  NO JUMP SEATER`S OR ACM'S ARE TO OCCUPY COURIER AREA IN FLIGHT.  TROUBLESHOT R1 DOOR IAW  FIM 52-11-00 FAULT TREE 813.  FOUND DEBRIS & ICE BLOCKING THE GIRT BAR MECHANISM.  CLEARED DEBRIS FROM GIRT BAR MECHANISM & LUBED IAW MM 12-12-18 301.  R1 DOOR OPERATIONS CHECKED NORMAL IAW MM 52-11-00-2.
